# SDR CALA2014021300196

- Difficulty date: February 13, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 44,895 hours, 15,897 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11011
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 3/4 INCH CRACK ON THE FWD WALL OF THE RT SIDE WW BEHIND B SYS RESERVOIR.  INSTALLED WEB REPAIR IN RT WW IAW SRM 57-10-10 REPAIR 3.
